# SDR SWIA20230821

- Difficulty date: August 21, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 INTERCOSTAL HAS CRACKED CLIP AT FS280 BEAM.     (C-CHECK RO 10/4/2023)    REMOVED AND INSTALLED NEW CLIP P/N: CC670-34099-2 ON RBL12 INTERCOSTAL AT FS 280 REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG BA670-31057 REV: -LCOMPLIED WITH TASK 51-900-1002-SKY
